# SDR SWAA2019061333702

- Difficulty date: May 21, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stiffener
- Part number: 116A4530Y1
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD FIXED LEADING EDGE UPPER SKIN PANEL STIFFENER CRACKED. / R&R STIFFENER PER SRM.
